# SDR 2003UALA00708

- Difficulty date: September 21, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 74,241 hours, 18,991 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SYR DUE TO NR 1 ENGINE OIL PRESSURE INDICATION.  REPLACED OIL COOLER. SHOP TEST CONFIRMED OIL COOLER MATRIX  LEAKING INTERNALLY, ALLOWING FUEL TO CONTAMINATE THE ENGINE OIL SYSTEM.
